# SDR AALA202210058578

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 73,742 hours, 9,306 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE DOOR TO THE COCKPIT CREW REST BUNK AREA IS DIFFICULT TO OPEN. CLEANED AND LUBRICATED DOOR LATCH. OPERATIONAL CHECK GOOD.
